Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: C | J | L | M | W
Number of items: 6.

C

Cheng, Russell C.H., Holland, Wayne S. (1995) Sensitivity of computer simulation experiments to errors in input data. Journal of Statistical Computation and Simulation, 57 (1-4). pp. 219-241. ISSN 0094-9655. (doi:10.1080/00949659708811809) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Cheng, Russell C.H., Holland, Wayne S. (1998) Two-point methods for assessing variability in simulation output. Journal of Statistical Computation and Simulation, 60 (3). pp. 183-205. ISSN 0094-9655. (doi:10.1080/00949659808811887) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

J

Jolliffe, Ian T., Morgan, Byron J. T., Young, Philip J. (1996) A simulation study of the use of principal components in linear discriminant analysis. Journal of Statistical Computation and Simulation, 55 (4). pp. 353-366. ISSN 0094-9655. (doi:10.1080/00949659608811775) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

L

Leisen, Fabrizio, Villa, Cristiano, Rossini, Luca (2017) A note on the posterior inference for the Yule-Simon distribution. Journal of Statistical Computation and Simulation, 87 . pp. 1179-1188. ISSN 0094-9655. (doi:10.1080/00949655.2016.1255741)
[img]
Preview

M

Mena, Ramses H., Walker, Stephen G. (2004) A density function connected with a non-negative self-decomposable random variable. Journal of Statistical Computation and Simulation, 74 (10). pp. 765-775. ISSN 0094-9655. (doi:10.1080/00949650310001643260) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

W

Wu, Juan, Wang, Xue, Walker, Stephen G. (2015) Bayesian nonparametric estimation of a copula. Journal of Statistical Computation and Simulation, 85 (1). pp. 103-116. ISSN 0094-9655. (doi:10.1080/00949655.2013.806508) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

This list was generated on Fri Dec 13 23:29:04 2019 GMT.